# SDR DALA2022100406463

- Difficulty date: October 3, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 82,086 hours, 10,765 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3307 - ATO - AT THROTTLE UP CREW RECEIVED ABNORMAL BLEED AND LOSS OF ENGINE THRUST MESSAGE. APU BLEED JUST SELECTED PRIOR TO PUSHING UP POWER FOR TAKEOFF. ABORT AT 65 KNOTS. CORRECTIVE ACTION: PERFORMED BSCU TEST AND ACCOMPLISHED TSM TASK FOR LOSS OF THRUST. RESET AND SYSTEM OPS CHECK OK. REPLACED APU BLEED VALVE. (9223376)
